# SDR SWAA2022101252527

- Difficulty date: September 12, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Deformed
- Location: Lh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST- DEBONDED IB MAIN FLAP WEDGE PANEL LOWER EXTERNAL SKIN AT LT WING 2022-517953 / [01] TOOL USED: CALIPER: P/N:500-193-30 S/N:0000285 DUE DATE:10-DEC-22;[02] TOOL. CALIPER P/N:500-464 S/N:B17030933 DUE DATE:01-OCT-22.;[03] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185781 DUE DATE:16-JAN-23;[04] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18185733 DUE DATE:16-JAN-23;[05] TOOL USED: AUDIBLE BOND TESTER. P/N: S-3. S/N: 064. DUE DATE: 19-JUL-23.;[06] TOOL USED: SCALE P/N: 1863T62; S/N: AE-40571; DUE DATE: 09-JUN-23.;[07] REPAIRED IB MAIN FLAP WEDGE PANEL LOWER EXTERNAL SKIN AT LT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED. RII COMPLETED.
